Publication
Title
A robust implementation of the Carathéodory-Fejér method for rational approximation
Author
Abstract
Language
English
Source (journal)
Bit : numerical mathematics. - Lund
Publication
Lund : 2011
ISSN
0006-3835
Volume/pages
51:4(2011), p. 1039-1050
ISI
000297362000013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.02.2012
Last edited 11.07.2018
To cite this reference